Startseite // Forschung // FSTM // DMATH // People // Jean-Marc Schlenker

Prof. Dr. Jean-Marc Schlenker

Jean-Marc Schlenker

Dean of the Faculty of Science, Technology and Medicine

Fachgebiet(e) Mathematics
Forschungsthemen Differential geometry, Hyperbolic geometry, Teichmüller theory, Polyhedral geometry
Fakultät oder Zentrum Fakultät für Naturwissenschaften, Technologie und Medizin
Department Fachbereich Mathematik
Postadresse Université du Luxembourg
Maison du Savoir
2, Avenue de l'Université
L-4365 Esch-sur-Alzette
Büroadresse MSA, E16 1625-010
E-Mail
Telefon (+352) 46 66 44 5438
Fax (+352) 46 66 44 35438
Soziale Medien & Blogs
Gesprochene Sprachen English, French
Forschungsaufenthalte in Germany, France, Luxembourg, USA, Switzerland, Canada

To Jean-Marc Schlenker's home page:

http://math.uni.lu/schlenker/

Last updated on: Mittwoch, den 27. Januar 2021

powered by
orbilu.uni.lu

Articles published in scientific periodicals

chen, H., & Schlenker, J.-M. (in press). Weakly Inscribed Polyhedra. Transactions of the American Mathematical Society. Series B.
merlin, L., & Schlenker, J.-M. (in press). Bending laminations on convex hulls of anti-de Sitter quasicircles. Proceedings of the London Mathematical Society.
bonsante, F., danciger, J., maloni, S., & Schlenker, J.-M. (2021). Quasicircles and width of Jordan curves in CP1. Bulletin of the London Mathematical Society, 53(2), 507--523.
acosta, M., & Schlenker, J.-M. (2021). A hyperbolic proof of Pascal's Theorem. Mathematical Intelligencer, 43(2), 130--133.
Bonsante, F., Danciger, J., Maloni, S., & Schlenker, J.-M. (2021). The induced metric on the boundary of the convex hull of a quasicircle in hyperbolic and anti de Sitter geometry. Geometry and Topology, 25-6, 2827--2911.
Danciger, J., Maloni, S., & Schlenker, J.-M. (2020). Polyhedra inscribed in a quadric. Inventiones Mathematicae, 221(1), 237-300.
chen, Q., & Schlenker, J.-M. (2020). Constant Gauss curvature foliations of AdS spacetimes with particles. Transactions of the American Mathematical Society, 373(6), 4013--4049.
chen, Q., & Schlenker, J.-M. (2019). Hyperbolic ends with particles and grafting on singular surfaces. Annales de L'Institut Henri Poincaré. Analyse Non Linéaire, 36(1), 181-216.
Guillarmou, C., Moroianu, S., & Schlenker, J.-M. (2018). The renormalized volume and uniformisation of conformal structures. Journal de l'institut de mathématiques de Jussieu, 17(4), 853-912.
Hiranandani, G., & Schlenker, J.-M. (2016). Small circulant complex Hadamard matrices of Butson type. European Journal of Combinatorics, 51, 306–314.
Schlenker, J.-M. (2016). Polyhedra inscribed in a quadric and anti-de Sitter geometry. Oberwolfach Reports.
Schlenker, J.-M. (2016). Variétés lorentziennes plates vues comme limites de variétés anti-de Sitter, d'après Danciger, Guéritaud et Kassel. Astérisque, 380, 475–497.
Bonsante, F., Mondello, G., & Schlenker, J.-M. (2015). A cyclic extension of the earthquake flow II. Annales Scientifiques de l'Ecole Normale Supérieure, 48(4), 811–859.
Dubois, P., Rochet, J.-C., & Schlenker, J.-M. (2014). Productivity and Mobility in Academic Research: Evidence from Mathematicians. Scientometrics, 98(3), 1669-1701.
Banica, T., Nechita, I., & Schlenker, J.-M. (2014). Submatrices of Hadamard matrices: complementation results. Electronic Journal of Linear Algebra, 27, 197-212.
Banica, T., Nechita, I., & Schlenker, J.-M. (2014). Analytic aspects of the circulant Hadamard conjecture. Annales mathématiques Blaise Pascal, 21, 25-59.
Barbot, T., Bonsante, F., & Schlenker, J.-M. (2014). Collisions of particles in locally AdS spacetimes II. Moduli of globally hyperbolic spaces. Communications in Mathematical Physics, 327(3), 691-735.
Bonsante, F., Meusburger, C., & Schlenker, J.-M. (2014). Recovering the geometry of a flat spacetime from a background radiation. Annales Henri Poincare, 15(9), 1733-1799.
Lecuire, C., & Schlenker, J.-M. (2014). The convex core of quasifuchsian manifolds with particles. Geometry and Topology, 18(4), 2309--2373.
scarinci, C., & Schlenker, J.-M. (2014). Symplectic Wick rotations between moduli spaces of 3-manifolds. Scuola Normale Superiore di Pisa. Annali. Classe di Scienze.
Bonsante, F., Mondello, G., & Schlenker, J.-M. (2013). A cyclic extension of the earthquake flow I. Geometry and Topology, 17(1), 157--234.
Schlenker, J.-M. (2013). The renormalized volume and the volume of the convex core of quasifuchsian manifolds. Mathematical Research Letters, 20(4), 773-786.
Bonsante, F., & Schlenker, J.-M. (2012). Fixed points of compositions of earthquakes. Duke Mathematical Journal, 161(6), 1011--1054.
Fillastre, F., & Schlenker, J.-M. (2012). Flippable tilings of constant curvature surfaces. Illinois Journal of Mathematics, 56(2), 1213-1256.
Luo, F., & Schlenker, J.-M. (2012). Volume maximization and the extended hyperbolic space. Proceedings of the American Mathematical Society, 140(3), 1053--1068.
Ma, J., & Schlenker, J.-M. (2012). Non-rigidity of spherical inversive distance circle packings. Discrete and Computational Geometry, 47(3), 610--617.
Banica, T., Collins, B., & Schlenker, J.-M. (2011). On polynomial integrals over the orthogonal group. Journal of Combinatorial Theory. Series A, 118(3), 778--795.
Banica, T., & Schlenker, J.-M. (2011). Combinatorial aspects of orthogonal group integrals. International Journal of Mathematics, 22(11), 1611--1646.
Barbot, T., Bonsante, F., & Schlenker, J.-M. (2011). Collisions of particles in locally AdS spacetimes I. Local description and global examples. Communications in Mathematical Physics, 308(1), 147--200.
Bonsante, F., Krasnov, K., & Schlenker, J.-M. (2011). Multi-black holes and earthquakes on Riemann surfaces with boundaries. International Mathematics Research Notices, (3), 487--552.
Banica, T., Collins, B., & Schlenker, J.-M. (2010). On orthogonal matrices maximizing the 1-norm. Indiana University Mathematics Journal, 59(3), 839--856.
Bonsante, F., & Schlenker, J.-M. (2010). Maximal surfaces and the universal Teichmüller space. Inventiones Mathematicae, 182(2), 279--333.
Connelly, R., & Schlenker, J.-M. (2010). On the infinitesimal rigidity of weakly convex polyhedra. European Journal of Combinatorics, 31(4), 1080--1090.
Izmestiev, I., & Schlenker, J.-M. (2010). Infinitesimal rigidity of polyhedra with vertices in convex position. Pacific J. Math, 248(1), 171--190.
Pak, I., & Schlenker, J.-M. (2010). Profiles of inflated surfaces. Journal of Nonlinear Mathematical Physics, 17(2), 145--157.
Bonsante, F., & Schlenker, J.-M. (2009). AdS manifolds with particles and earthquakes on singular surfaces. Geometric and Functional Analysis, 19(1), 41--82.
Krasnov, K., & Schlenker, J.-M. (2009). A symplectic map between hyperbolic and complex Teichmüller theory. Duke Mathematical Journal, 150(2), 331--356.
Moroianu, S., & Schlenker, J.-M. (2009). Quasi-Fuchsian manifolds with particles. Journal of Differential Geometry, 83(1), 75-129.
Schlenker, J.-M. (2009). On weakly convex star-shaped polyhedra. Discrete Mathematics, 309(20), 6139--6145.
Schlenker, J.-M., Banica, T., & Bichon, J. (2009). Representations of quantum permutation algebras. Journal of Functional Analysis, 257(9), 2864-2910.
Krasnov, K., & Schlenker, J.-M. (2008). On the renormalized volume of hyperbolic 3-manifolds. Communications in Mathematical Physics, 279(3), 637--668.
Schlenker, J.-M. (2008). Circle patterns on singular surfaces. Discrete and Computational Geometry, 40(1), 47--102.
Schlenker, J.-M., & Souam, R. (2008). Higher Schläfli formulas and applications. II. Vector-valued differential relations. International Mathematics Research Notices, 068, 44.
Andersson, L., Barbot, T., Benedetti, R., Bonsante, F., Goldman, W. M., Labourie, F., Scannell, K. P., & Schlenker, J.-M. (2007). Notes on: ``Lorentz spacetimes of constant curvature'' [Geom. Dedicata 126 (2007), 3--45; MR2328921] by G. Mess. Geometriae Dedicata, 126, 47--70.
Krasnov, K., & Schlenker, J.-M. (2007). Minimal surfaces and particles in 3-manifolds. Geometriae Dedicata, 126, 187--254.
Schlenker, J.-M. (2007). Small deformations of polygons and polyhedra. Trans. Amer. Math. Soc, 359(5), 2155--2189.
Schlenker, J.-M. (2006). Hyperbolic manifolds with convex boundary. Inventiones Mathematicae, 163(1), 109--169.
Kenyon, R., & Schlenker, J.-M. (2005). Rhombic embeddings of planar quad-graphs. Trans. Amer. Math. Soc, 357(9), 3443--3458.
Schlenker, J.-M. (2005). Hyperideal circle patterns. Mathematical Research Letters, 12(1), 85--102.
Schlenker, J.-M. (2005). A rigidity criterion for non-convex polyhedra. Discrete and Computational Geometry, 33(2), 207--221.

Short communications published in scientific periodicals

Schlenker, J.-M. (2015). Anti-de Sitter space: from physics to geometry. CMS Notes, 47(3), 14-15.

Contributions to collective works

Schlenker, J.-M. (in press). Volumes of quasifuchsian manifolds. Surveys in Differential Geometry, vol 24. US: International Press.
Krasnov, K., & Schlenker, J.-M. (2012). The Weil-Petersson metric and the renormalized volume of hyperbolic 3-manifolds. Handbook of Teichmüller theory. Volume III (pp. 779--819). Eur. Math. Soc., Zürich.

Scientific congresses, symposiums and conference proceedings: Papers published in a book

Despré, V., Schlenker, J.-M., & Teillaud, M. (2020). Flipping Geometric Triangulations on Hyperbolic Surfaces. symposium on computational geometry (SoCG) (pp. 35:1--35:16).

E-Prints/Working Papers: already available on another site

Schlenker, J.-M. (2021). On the Weyl problem for complete surfaces in the hyperbolic and anti-de Sitter spaces. Eprint/Working paper retrieved from https://arxiv.org/abs/2012.14754.
Schlenker, J.-M. (2021). The Weyl problem for unbounded convex domains in $\HH^3$. Eprint/Working paper retrieved from http://arxiv.org/abs/2106.02101.
Schlenker, J.-M. (2020). The prestige and status of research fields within mathematics (v1). Eprint/Working paper retrieved from https://arxiv.org/pdf/2008.13244.
Chen, Q., & Schlenker, J.-M. (2019). Hyperideal polyhedra in the 3-dimensional anti-de Sitter space (1). Eprint/Working paper retrieved from https://arxiv.org/abs/1904.09592.
Bonsante, F., Mondello, G., & Schlenker, J.-M. (2019). Minimizing immersions of a hyperbolic surface in a hyperbolic 3-manifold. Eprint/Working paper retrieved from https://arxiv.org/abs/1910.06557.
Schlenker, J.-M., & Yarmola, A. (2018). Properness for circle packings and Delaunay circle patterns on complex projective structures (1). Eprint/Working paper retrieved from http://arxiv.org/abs/1806.05254.
despré, V., devillers, O., Parlier, H., & Schlenker, J.-M. (2018). Delaunay Triangulations of Points on Circles (1). Eprint/Working paper retrieved from https://arxiv.org/abs/1803.11436.
Schlenker, J.-M. (2017). Notes on the Schwarzian tensor and measured foliations at infinity of quasifuchsian manifolds. Eprint/Working paper retrieved from https://arxiv.org/abs/1708.01852.
Danciger, J., Maloni, S., & Schlenker, J.-M. (2016). Higher signature Delaunay decompositions (1). Eprint/Working paper retrieved from http://arxiv.org/pdf/1602.03865v1.

Speeches/Talks

Schlenker, J.-M. (2015). Polyhedra inscribed in a hyperboloid and anti-de Sitter geometry. Paper presented at Discrete Differential Geometry.
Schlenker, J.-M. (2015). Three applications of anti-de Sitter geometry. Paper presented at Math dept colloquium.
Schlenker, J.-M. (2015). The renormalized volume of quasifuchsian manifolds. Paper presented at Geometry and dynamics seminar.
Schlenker, J.-M. (2015). Polyèdres inscrits dans des quadriques. Paper presented at Differential geometry seminar, Nancy, France.